# SDR QXEA9902517

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - APU FUSELAGE INTAKE DUCT IS CRACKED AT AFT LOWER CORNER.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
